I found a rather large yellow capsule filled with light-brown-tan powder, and little white specks here and there. I know there are opiates in the house i found it in, but is this an entire pill of heroin? i've seen bags of them, but never in a pill form or anything else.
Yellow oblong/Capsule (No marking) filled with brown powder?
Added 15 May 2011:
There are no letters or numbers on the capsule and its filled with this tan/brown substance with white specks. i just really would like to know what it is, there are kids here sometimes and i dont want to say something if its just a vitamin and look like im being rude, i should just throw it out but its driving me nuts because i cant find an answer anywhere online!! pls respond if u know what this is. - also i tasted it, slightly bitter, does not smell strong of vitamins.
15 May 2011
The best answer to your question: Maybe.
Street heroin looks like almost anything: white powder, tan powder, brown powder, black tar. Powdered heroin is often distributed to users in capsules.
The best indication I can offer, without having the sample in a laboratory, is to ask how full the capsule was. Professional vitamins or herbal blends will typically be full capsules (no air). Heroin capsules tend to be half-filled (lots of air). Getting a capsule completely full by hand (how a dealer would be filling them) is not worth the effort or mess.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... orange powder and half of the capsule is pinkish white, (a solid color) the orange powder half is aboout 1/5 of the capsule and is clear. She ...
1 answer • 10 Jun 2009
one capsule filled with white powder, second filled with tan/brown powder (hoodia?), third is hard capsule with split dent on it, no other marking.
1 answer • 6 Oct 2010
Pill turned up in the laundry, was wondering what it could possibly be. It's a standard cylindrical pill without any markings on it
1 answer • 7 Jan 2011
clear capsule shell filled with tan-brown powder
1 answer • 30 Jul 2012